# SDR HYI2003F00001

- Difficulty date: February 7, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0237
- Engine: Cont TSIO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Failed
- Location: Magneto
- Part time: 2,388 hours
- Component: Magneto
- Component part number: 106006061
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT HYDRAULIC PRESSURE LITE REMAINED ILLUMINATED AFTER GEAR RETRACTION.  GEAR WAS EXTENDED FOR LANDING AND WHEN POWER WAS REDUCED THE RIGHT ENGINE LOST POWER.  ENGINE WAS SHUTDOWN AND FEATHER, CREW LANDED WITHOUT INCIDENT.  MECHANIC FOUND RIGHT ENGINE, BOTH MAGNETO DISTRIBUTOR GEARS HAD FAILED.  MECHANIC CHANGED BOTH MAGNETO AND RETURNED AIRCRAFT TO SERVICE.  SUGGEST TIME CHANGE OF DISTRIBUTOR GEAR AT MAGNETO HALF LIFE.
